# SDR AALA202504286651

- Difficulty date: April 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N913NN
- Make and model: Boeing 737823
- Aircraft serial: 29571
- Aircraft time: 36,045 hours, 15,635 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD GALLEY OUTBOARD FLASHLIGHT AND AFT GALLEY LEFT HAND FLIGHT ATTENDANT SEAT OUTBOARD FLASHLIGHT BATTERY BAD. REMOVE AND REPLACED BOTH FLASHLIGHT BATTERY (AALA202504287305) AND (AALA202504286651), OPERTIONAL CHECK GOOD. PER AMM 25-64-00.
